Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken 1000 Mg of metorformin, by mistake instead of BP tablet. What do I do?

Hello this evening I took my 1000 Mg of metorformin pill an then before bed time I was meaning to get my blood pressure pill but accidentally grabbed another metorformin pill swallow ed it before I realized I grabbed da wrong pill should I be concerned bout taking 2 doses three hours apart an how its a total of 3000 Mg today once in,da morning an twice tonight...thanks for ur advised
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Ejflores,
Welcome to healthcare Magic!
First of all, I would say you should be watchful about such things!
Taking 2 gms in place of one would not cause much trouble, you can have a bit nausea and 3-4 hours later you can get hypoglycemia.
I would suggest you to have a good amount of meals and take a teaspoonful sugar three hours later.
No long term problem would occur.
If you have any doubts to clear please inform me in a Fresh Query / Follow up Query for further fine tuned opinion.
Wish you a great health!
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor